# SDR DALA2018071804550

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 51,956 hours, 4,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:405 / INTERIOR. REINSTALLED WHITE LENS COVER. OPS NORMAL.
